# SDR UIEA201912116044

- Difficulty date: December 10, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 106,110 hours, 20,810 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT START VALVE VERY SLOW TO OPEN.( PERFORMED OPERATIONAL STARTING TEST OF R/H ENGINE IAW AMM 80-11-00, NO DEFECTS NOTED. NO ENG STARTER MSG. )
